# SDR DALA1036179855

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN AFT ENTRY DOOR JAMB LT UPPER STOP FITTING CRACKED AT FASTENERS.  REMOVED 2EA STRAPS, 1EA STOP FITTING PLATE AND 1EA STOP FITTING.  INSTALLED 1EA STOP FITTING, 1EA STOP FITTING PLATE AND 2EA STRAPS IAW SRM 51-30-2, 51-30-5.
